# SDR DALA2024011700722

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 88,198 hours, 11,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: False Indication
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 DOOR 4L SHOWING SLIDE ARMED IN COCKPIT BUT FA'S CONFIRMED DISARMED WITH PIN IN PLACE. CORRECTIVE ACTION: CYCLED 4L DOOR ARM/DISARM HANDLE. NO FAULTS NOTED + ALL INDICATIONS ON FAP MATCH. ALL OPS CHECK GOOD. (4354049)
